# SDR P5CA9500818

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Clip
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEFT HAND CORE COWL HAS BROKEN FRAME SUPPORT CLIP AT PRE-COOLER EXHAUST CUTOUT.  FABRICATED NEW SUPPORT CLIP AND INSTALLED IAW SRM 51-10-01.
